Causes Of Back Pain Accompanied By Shortness Of Breath After Taking Antibiotics?
, I am 25 years old, a week ago I consumed amociline for 4 days day and night, after consuming it for 4 days, my waist aches until now, what is the sign? and immediately went to sleep, the tightness until now and it has gone up uncomfortable to the neck, what is the sign?
Thank you for asking at HealthReplies.com.
Amoxillin is an antibacterial penicillin group that is prescribed by doctors for indications of bacterial infections that can cause inflammation and infections of the throat, teeth, throat, or other body systems according to the indications.
The use of antibiotics that are irrational and not in accordance with the indications will be able to cause undesirable side effects such as:
4. Stomach pain
5. drug resistance or immune to drugs
To find out the cause of the complaint felt by the patient, it is advisable to do direct consultation with a family doctor or internist, so that the doctor can conduct interviews, physical examinations, and supporting examinations needed to establish the diagnosis. Handling and care will be provided by a doctor in the form of administering pain medication or medication according to the established diagnosis.
In connection with your question, The presence of complaints of tightness and discomfort, as well as back pain, may be caused by side effects of the drug, which causes stomach upset. Gastric irritation by the use of this antibiotic can cause comorbid complaints in the form of heavy breathing, arousal, uncomfortable eating, sore, until disturbances and complaints in the waist due to disturbances in the stomach and breathing that feels heavy.
Therefore, you should not use drugs without a doctor's examination and not use drugs without your doctor's prescription. This is to prevent complaints due to side effects of the drugs you consume.
If this complaint is increasingly disturbing, you should consult directly with your doctor as described above. So that doctors can provide care and treatment according to the indications.
For now, it's best to stop taking any medicine until you see a doctor, and avoid spicy foods, instant foods, fried foods, and coffee until your condition is tearing up. In addition, avoid sleeping late, and getting enough water.
Thus the info we can convey.